Year 2017, Volume 38, Issue 3, Pages 488 - 491 2017-09-30

Difüzyon Operatörlerinin Özdeğerleri ve Asal Sayılar
Eigenvalues of diffusion operators and Prime numbers

Rauf AMİROV [1] , İbrahim ADALAR [2]

186 321

Bu makalede, difüzyon operatörlerinin pozitif özdeğerleri ile asal sayılar arasındaki ilişki incelenmiştir. Ayrıca, özdeğerleri, asal sayıların dağılımını gösteren Coulomb singularitesine sahip bir Sturm-Liouville problemi önerilmiştir.

In this paper, the relationship between the positive eigenvalues of diffusion operators and prime numbers is investigated. We also propose a Sturm-Liouville problem with Coulomb singularity that shows eigenvalues the distribution of prime numbers.

  • [1]. M. Abramowitz, I. A. Stegun; Handbook of Mathematical Functions, Dover Publications, New York, 1972.
  • [2]. M. G. Gasymov and G. Sh. Guseinov, Determination of diffusion operator on spectral data, Dokl. Akad. Nauk Azerb. SSR, 37(2) (1981), 19-23.
  • [3]. B. Mingarelli; A note on Sturm-Liouville problems whose spectrum is the set of prime numbers, Electronic Journal of Differential Equations, Vol. 2011 (2011), No. 123, 1-4.
  • [4]. Amirov Rauf; Adalar Ibrahim, Eigenvalues of Sturm-Liouville operators and prime numbers. Electronic Journal of Differential Equations, Vol. 2017 (2017), No. 50, 1-3.
  • [5]. E. Ingham; The distribution of prime numbers, Cambridge Mathematical Librairy, Cambridge University Press, Cambridge, 1990. Reprint of the 1932 original, With a foreword by R. C. Vaughan.
  • [6]. P. T. Bateman and H. G. Diamond, Analytic Number Theory, World Scientific, Hackensack, NJ, 2004.
  • [7]. S. A. Buterin and V. A. Yurko, Inverse problems for second-order differential pencils with Dirichlet boundary conditions, Journal of Inverse and III-Posed Problems 20 (2012), 855–881.
  • [8]. Guo, Yongxia, and Guangsheng Wei. "Determination of differential pencils from dense nodal subset in an interior subinterval." Israel Journal of Mathematics 206.1 (2015), 213-231.
  • [9]. P. Dusart; Autour de la fonction qui compte le nombre de nombres premiers, Ph.D. thesis. Universite de Limoges, (1998).
  • [10]. J. E. Littlewood; Sur la distribution des nombres premiers, Comptes Rendus 158 (1914),1869-1872.
  • [11]. Amirov RK, Çakmak Y, Gulyaz S: Boundary value problem for second order differential equations with Coulomb singularity on a finite interval. Indian J. Pure Appl. Math. (2006), 37: 125-140.
  • [12]. Panaitopol, L. "A formula for pi(x) applied to a result of Koninck-Ivic." Nieuw Archief voor Wiskunde 1 (2000), 55-56.
Subjects Basic Sciences
Journal Section Articles
Authors

Author: Rauf AMİROV

Author: İbrahim ADALAR

Bibtex @research article { csj340494, journal = {Cumhuriyet Science Journal}, issn = {2587-2680}, eissn = {2587-246X}, address = {Cumhuriyet University}, year = {2017}, volume = {38}, pages = {488 - 491}, doi = {10.17776/csj.340494}, title = {Eigenvalues of diffusion operators and Prime numbers}, key = {cite}, author = {AMİROV, Rauf and ADALAR, İbrahim} }
APA AMİROV, R , ADALAR, İ . (2017). Eigenvalues of diffusion operators and Prime numbers. Cumhuriyet Science Journal, 38 (3), 488-491. DOI: 10.17776/csj.340494
MLA AMİROV, R , ADALAR, İ . "Eigenvalues of diffusion operators and Prime numbers". Cumhuriyet Science Journal 38 (2017): 488-491 <http://dergipark.org.tr/csj/issue/31252/340494>
Chicago AMİROV, R , ADALAR, İ . "Eigenvalues of diffusion operators and Prime numbers". Cumhuriyet Science Journal 38 (2017): 488-491
RIS TY - JOUR T1 - Eigenvalues of diffusion operators and Prime numbers AU - Rauf AMİROV , İbrahim ADALAR Y1 - 2017 PY - 2017 N1 - doi: 10.17776/csj.340494 DO - 10.17776/csj.340494 T2 - Cumhuriyet Science Journal JF - Journal JO - JOR SP - 488 EP - 491 VL - 38 IS - 3 SN - 2587-2680-2587-246X M3 - doi: 10.17776/csj.340494 UR - https://doi.org/10.17776/csj.340494 Y2 - 2017 ER -
EndNote %0 Cumhuriyet Science Journal Eigenvalues of diffusion operators and Prime numbers %A Rauf AMİROV , İbrahim ADALAR %T Eigenvalues of diffusion operators and Prime numbers %D 2017 %J Cumhuriyet Science Journal %P 2587-2680-2587-246X %V 38 %N 3 %R doi: 10.17776/csj.340494 %U 10.17776/csj.340494
ISNAD AMİROV, Rauf , ADALAR, İbrahim . "Eigenvalues of diffusion operators and Prime numbers". Cumhuriyet Science Journal 38 / 3 (September 2017): 488-491. https://doi.org/10.17776/csj.340494